# SDR P5CA0200625

- Difficulty date: January 12, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 4,363 hours, 754 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: NONE
- Part serial: NONE
- Condition: Cracked
- Location: #3 Eng Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 ENGINE EXHAUST NOZZLE OUTER SKIN IS CRACKED ON THE RIGHT SIDE TOP.  REMOVED & REPLACED EXHAUST NOZZLE AS PER 78-11-01.
